# SDR DXTA2025122606277

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N884QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000143
- Aircraft time: 8,084 hours, 6,348 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39987
- Part serial: 0333
- Condition: Defective
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING FOR TAKEOFF IN ORD, WE GOT A "BRAKE 50% DEGRADED" AMBER CAS MESSAGE. WE RAN THE QRH. THE CAS MESSAGE WOULD GO AWAY WITH PARKING BRAKE APPLIED.BUT SWOULD RETURN WITH PB OFF. THIS CAS MESSAGE STAYED ON FOR THE ENTIRE TAXI BACK TO SIGNATURE. REMOVED AND REPLACED OB BRAKE CONTROL VALVE IAW AMM 32-41-35. PERFORMED LEAK AND OPS CHECK IAW AMM 32-41-00 NO DEFECTS NOTED.
